# SDR MWEA070235

- Difficulty date: October 5, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 58,031 hours, 48,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 1497
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE CANTED FRAME STATION 1497 IS CHAFED AT LOWER RIGHT SIDE.  CUT OUT DAMAGE AND FABRICATED AND INSTALLED DOUBLER.
